# SDR ASAA2023020741859

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,081 hours, 15,164 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005608
- Condition: Leaking
- Location: #1 Engine
- Part time: 47,751 hours, 14,752 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG FREQUENT SERVICING, ACCOMPLISHED STATIC LEAK TEST REF B737-800 AMM 24-11-00-700-801. FOUND LEAK COMING FROM VALVE CAP (REF CMM FOR IDG, ITEM 160). GROUNDED - YES. REMOVED AND REPLACED #1 IDG, REF B737-800 AMM 24-11-11/401.
